# SDR ZW0A0102510

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND STA 1309 FORMER RING CORRODED BETWEEN LONGERON 27L AND 27R.  REMOVED CORROSION PER SPM 6-80-01 AND SPLICED IN NEW SECTION PER SRM 53-03, FIG 2A.
